Journal of veterinary emergency and critical care (San Antonio, Tex. : 2001) · 2013
Hemolytic anemia after ingestion of the natural hair dye Lawsonia inermis (henna) in a dog.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Jardes Daniel J, Ross Linda A, Markovich Jessica E
Аннотация
OBJECTIVES: To describe the clinical presentation and case management of a dog that developed hemolytic anemia and evidence of renal tubular dysfunction after ingestion of a natural hair dye containing Lawsonia inermis (henna). To review cases of henna toxicity reported in the human literature.
CASE SUMMARY: An 8-year-old female spayed Border Collie was presented 5 days after ingestion of a box of natural hair dye. The dog was showing signs of lethargy, vomiting, diarrhea, and weakness. A serum biochemistry profile, complete blood count, and urinalysis demonstrated evidence of renal tubular dysfunction and a regenerative anemia without spherocytosis. The dog was treated with a transfusion of packed RBCs and IV fluids, resulting in significant clinical improvement. Repeat diagnostics showed resolution of the anemia and no lasting evidence of tubular dysfunction.
NEW OR UNIQUE INFORMATION PROVIDED: To the authors' knowledge, this is the first reported case in the veterinary literature of toxicity following ingestion of Lawsonia inermis (henna). Henna ingestion was associated with the development of hemolytic anemia and acute kidney injury.
CASE SUMMARY: An 8-year-old female spayed Border Collie was presented 5 days after ingestion of a box of natural hair dye. The dog was showing signs of lethargy, vomiting, diarrhea, and weakness. A serum biochemistry profile, complete blood count, and urinalysis demonstrated evidence of renal tubular dysfunction and a regenerative anemia without spherocytosis. The dog was treated with a transfusion of packed RBCs and IV fluids, resulting in significant clinical improvement. Repeat diagnostics showed resolution of the anemia and no lasting evidence of tubular dysfunction.
NEW OR UNIQUE INFORMATION PROVIDED: To the authors' knowledge, this is the first reported case in the veterinary literature of toxicity following ingestion of Lawsonia inermis (henna). Henna ingestion was associated with the development of hemolytic anemia and acute kidney injury.